Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 67, Number 224

All articles in this issue are freely accessible.

A posteriori error estimates for nonlinear problems. $L^{r}(0,T;L^{𝜌}(Ω))$-error estimates for finite element discretizations of parabolic equations
R. Verfürth.
Math. Comp. 67 (1998), 1335-1360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1604371
An adaptive strategy for elliptic problems including a posteriori controlled boundary approximation
W. Dörfler and M. Rumpf.
Math. Comp. 67 (1998), 1361-1382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1489969
Vortex method for two dimensional Euler equations in bounded domains with boundary correction
Lung-an Ying.
Math. Comp. 67 (1998), 1383-1400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1474659
Accelerated spectral approximation
Rafikul Alam, Rekha P. Kulkarni and Balmohan V. Limaye.
Math. Comp. 67 (1998), 1401-1422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1484895
Bounds for eigenvalues and condition numbers in the $p$-version of the finite element method
Ning Hu, Xian-Zhong Guo and I. Norman Katz.
Math. Comp. 67 (1998), 1423-1450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1484898
A comparison of regularizations for an ill-posed problem
Karen A. Ames, Gordon W. Clark, James F. Epperson and Seth F. Oppenheimer.
Math. Comp. 67 (1998), 1451-1471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1609682
Fast solvers of integral and pseudodifferential equations on closed curves
J. Saranen and G. Vainikko.
Math. Comp. 67 (1998), 1473-1491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1489973
High order methods for weakly singular integral equations with nonsmooth input functions
G. Monegato and L. Scuderi.
Math. Comp. 67 (1998), 1493-1515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1604395
The approximation power of moving least-squares
David Levin.
Math. Comp. 67 (1998), 1517-1531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1474653
Vector subdivision schemes and multiple wavelets
Rong-Qing Jia, S. D. Riemenschneider and Ding-Xuan Zhou.
Math. Comp. 67 (1998), 1533-1563
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1484900
The Toda molecule equation and the $𝜖$-algorithm
Atsushi Nagai, Tetsuji Tokihiro and Junkichi Satsuma.
Math. Comp. 67 (1998), 1565-1575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1484902
Fast algorithms for discrete polynomial transforms
Daniel Potts, Gabriele Steidl and Manfred Tasche.
Math. Comp. 67 (1998), 1577-1590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1474655
Factorizing complex symmetric matrices with positive definite real and imaginary parts
Nicholas J. Higham.
Math. Comp. 67 (1998), 1591-1599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1474652
Asymptotic upper bounds for the coefficients in the Chebyshev series expansion for a general order integral of a function
Natasha Flyer.
Math. Comp. 67 (1998), 1601-1616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1474651
A sweep-plane algorithm for generating random tuples in simple polytopes
Josef Leydold and Wolfgang Hörmann.
Math. Comp. 67 (1998), 1617-1635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1604399
A space efficient algorithm for group structure computation
Edlyn Teske.
Math. Comp. 67 (1998), 1637-1663
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1474658
Euclid’s algorithm and the Lanczos method over finite fields
Jeremy Teitelbaum.
Math. Comp. 67 (1998), 1665-1678
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1474657
An algorithm for evaluation of discrete logarithms in some nonprime finite fields
Igor A. Semaev.
Math. Comp. 67 (1998), 1679-1689
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1474656
Computing $𝜓(x)$
Marc Deléglise and Joël Rivat.
Math. Comp. 67 (1998), 1691-1696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1474649
Polynomials with small Mahler measure
Michael J. Mossinghoff.
Math. Comp. 67 (1998), 1697-1705
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1604391
Perturbing polynomials with all their roots on the unit circle
Michael J. Mossinghoff, Christopher G. Pinner and Jeffrey D. Vaaler.
Math. Comp. 67 (1998), 1707-1726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1604387
Infinite families of solutions of the equation $\binom{n}k=2\binom{a}b$
P. Goetgheluck.
Math. Comp. 67 (1998), 1727-1733
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1604328
Large primes and Fermat factors
Jeff Young.
Math. Comp. 67 (1998), 1735-1738
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1484904

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Acta numerica, edited by A. Iserles.
Reviewer: Richard S. Falk
Math. Comp. 67 (1998), 1739-1751
Review information
Full-text PDF Free Access
Computational differential equations, by D. Estep K. Eriksson, P. Hansbo.
Reviewer: Jeffery Cooper
Math. Comp. 67 (1998), 1739-1751
Review information
Full-text PDF Free Access
Applied numerical linear algebra, by James W. Demmel.
Reviewer: David S. Watkins
Math. Comp. 67 (1998), 1739-1751
Review information
Full-text PDF Free Access
Computational differentiation techniques, applicatitons, and tools, edited by Martin Berg, Christian Bischof, George Corliss and Andreas Griewank.
Reviewer: Hans J. Stetter
Math. Comp. 67 (1998), 1739-1751
Review information
Full-text PDF Free Access
Numerica: A modelling language for global optimization, by Laurent Michel Pascal Van Hentenryck, and Yves Deville.
Reviewer: R. Baker Kearfott
Math. Comp. 67 (1998), 1739-1751
Review information
Full-text PDF Free Access
Polynomial algorithms in computer algebra, by F. Winkler.
Reviewer: Wieb Bosma
Math. Comp. 67 (1998), 1739-1751
Review information
Full-text PDF Free Access
Computer algebra in industry: Problem solving in practice, edited by Arjeh M. Cohen.
Reviewer: Bernard D. Rudin
Math. Comp. 67 (1998), 1739-1751
Review information
Full-text PDF Free Access